A simple global synchronization criterion for coupled chaotic systems

Research output: Journal Publications and Reviews (RGC: 21, 22, 62)21_Publication in refereed journalpeer-review

171 Scopus Citations
View graph of relations


Related Research Unit(s)


Original languageEnglish
Pages (from-to)925-935
Journal / PublicationChaos, Solitons and Fractals
Issue number5
Publication statusPublished - Mar 2003


Based on the Lyapunov stabilization theory and Gerschgorin theorem, a simple generic criterion is derived for global synchronization of two coupled chaotic systems with a unidirectional linear error feedback coupling. This simple criterion is applicable to a large class of chaotic systems, where only a few algebraic inequalities are involved. To demonstrate the efficiency of design, the suggested approach is applied to some typical chaotic systems with different types of nonlinearities, such as the original Chua's circuit, the modified Chua's circuit with a sine function, and the Rössler chaotic system. It is proved that these synchronizations are ensured by suitably designing the coupling parameters. © 2002 Elsevier Science Ltd. All rights reserved.